# SDR COEA0809911

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: S55371301200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK AT COE.  AFT SURFACE OF VERTICAL STAB REAR SPAR HAS AREAS OF SURFACE CORROSION BETWEEN LOWER & UPPER RUDDER ATTACH FITTINGS.  REPAIRED PER SRAS DO/TS-2656/08-4694, NOTE DO/TS-2665/08-10353.  CORROSION REMOVED FROM THE RIVET HOLE AREA PER THE SRM.  A REPAIR DOUBLER WAS MADE & INSTALLED ON THE STABILIZER SPAR.  (S)
